# SDR ABXA050126

- Difficulty date: May 18, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,040 hours, 26,511 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 36429831
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE CENTER WING TANK FRONT SPAR LT SUPPORT FITTING CRACKED AT STA XCW 67.  REPLACED FITTING IAW DC-8 SRM 51-3-0.
